# SDR AUS20021172

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- Propeller: Mcauly 3AF32C512
- System (JASC): 6120 · Propeller Controlling System
- Part: Plate
- Part number: 7871300
- Condition: Cracked
- Location: Propeller
- Part time: 588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CONTROL FEATHER GATE STOP PLATE ASSEMBLY LOCATED IN COCKPIT CONTROL QUADRANT CRACKED.
